MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED STD. SIZE 2; FEMORAL STEM: AMISTEM-P COLLARED

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED STD. SIZE 2; FEMORAL STEM: AMISTEM-P COLLARED
Catalog Number 01.18.432
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2020: lot 1910426: 115 items manufactured and released on 17-jun-2020.Expiration date: 2025-08-03.No anomalies found related to the problem.To date, 77 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Two months after primary surgery, the patient came in reporting pain due to a loose femoral stem.The surgeon revised the stem and head with competitor products, and revised the liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED STD. SIZE 2
Common Device Name
FEMORAL STEM: AMISTEM-P COLLARED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11115833
Report Number3005180920-2021-00009
Device Sequence Number3608437
Product Code LZO
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Catalogue Number01.18.432
Device Lot Number1910426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;